# SDR SIMA20220220002

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,451 hours, 36,079 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA REPORTED BLEED1 LEAK PASSING THROUGH 16,500 AND PRESSURIZATION ISSUE FORCING TO FLY AT FL100 AND BELOW. ATC DECLARED EMERGENCY, FLIGHT LANDED AND TAXIED TO GATE IN ORD WITHOUT FURTHER INCIDENT. -C/A-DURING TROUBLE SHOOTING ITEM #1 FOUND GROUND AIR CONDITION CONNECTING FLAPPER COVER BROKEN.RAR PNEUMATIC GROUND CONNECTION VALVE IAW EMB 145 AMM 21-22-04 FOR PRESSUIZATION CHECK REF AML PAGE 4847397 ITEM 2 FOR BLEED CHECK REF AML PAGE 4847397 ITEM 1
